An asymptotic result for weak differential inequalities
Rendiconti del Seminario Matematico della Università di Padova, Tome 55 (1976), p. 167-178
@article{RSMUP_1976__55__167_0,
     author = {Zaidman, Samuel},
     title = {An asymptotic result for weak differential inequalities},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {55},
     year = {1976},
     pages = {167-178},
     zbl = {0364.34031},
     mrnumber = {598070},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1976__55__167_0}
}
Zaidman, S. An asymptotic result for weak differential inequalities. Rendiconti del Seminario Matematico della Università di Padova, Tome 55 (1976) pp. 167-178. http://www.numdam.org/item/RSMUP_1976__55__167_0/

[1] S. Agmon - L. NIRFNBERG, Properties of solutions of ordinary differential equations in Banach spaces, Communications on Pure and Applied Math., 16 (May 1963), pp. 121-239. | MR 155203 | Zbl 0117.10001

[2] E. Hille - R.S. Phillips, Functional Analysis and Semi-Groups, second revised edition, A.M.S. Coll. Publ., Providence, R. I. (1957). | MR 89373 | Zbl 0078.10004

[3] P.D. Lax, A stability theorem of abstract differential equations.... Comm. Pure Appl. Math., 8 (1956), pp. 747-766. | MR 86991 | Zbl 0072.33004

[4] L. Nirenberg, Lectures at C.I.M.E., Varenna (1963), Edizioni Cremonese, Roma.

[5] S. Zaidman, Un teorema di esistenza globale per alcune equazioni differenziali astratte, Ricerche di Matematica, 13 (1964), pp. 56-69. | MR 170117 | Zbl 0138.39501

[6] S. Zaidman, Remarks on weak solutions of differential equations in Banach spaces, Boll. U.M.I., (4) 9 (1974), pp. 638-643. | MR 382810 | Zbl 0323.34059